# SDR SWIA201641813

- Difficulty date: January 11, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N219AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 30,200 hours, 19,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY TCAS OMNI-DIRECTIONAL ANTENNA DOUBLER HAS CORROSION BETWEEN FS 295 AND FS 310. REMOVED DAMAGED TCAS ANTENNA DOUBLER IAW SRM AND INSTALLED NEW TCAS ANTENNA DOUBLER, PN: SH670-32364-5 IAW SRM.  PERFORMED PRESSURIZATION CHECK IAW AMM PRESSURE CHECK GOOD NO LEAKS DETECTED.
